Discussions that mention tylenol

General Health board


i have been getting dizzy well lightheaded kinda. it's like if i wake up quickly and jumped up just as quick i feel like i'm gonna fall down sideways but that only happend lastnight well this morning. i was sitting up on my bed and then layed back and felt the same way. i also got lightheaded while standing up a few days ago . i thought that maby it could be a bad reaction to some tylenol rapid release jels because i felt that way about 3mos ago then i stoped taking them and didn't feel that way anymore but a couple days ago i took two of em and yesterday i took two more and lastnight around 2am i felt that way again and the same thing happened this morn. so does any know what it is if its from the meds or maybe something else?:confused:
You may have found the cause of your problem. Many times our body will react to meds in stange ways even tho we took them in the past. Sometimes our body just does not tolerate meds.

If you do not have the problem again after stopping the Tylenol rapid release gels, consider the fact that your body no longer tolerates Tylenol.

If you continue to have the problem, see a doctor for proper diagnosis.
well i found out that it's more then likely an ear infection so it's not the tylenol i know this for two reasons 1.regular tylenol don't mess with me and 2.my ear feels like its plugged when i smile or try to put my hair up in a ponytail so i talked to a few people and they said i should see a doc cause it sounds like an ear infection (i never in 27yrs ever had one before i've got my kids treated but they are babys) so thanks for any and all replys and if anyone else has a sugestion please tell thank you